# SDR RAIA201807010001

- Difficulty date: July 1, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 40,767 hours, 25,059 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

E1 DROPPING 1 QT OIL EVERY 30 MINS. SERVICED NR 1 ENG TO FULL PERFORMED POWER RUNS W/ CREW FOR 5 MINS NO LEAKS NOTED.
